Revista Matemática Iberoamericana


Full-Text PDF (1223 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 3, 1986, pp. 333–355
DOI: 10.4171/RMI/37

Published online: 1986-09-30

Several Characterizations for the Special Atom Spaces with Applications

Geraldo Soares de Souza[1], Richard O'Neil[2] and G. Sampson[3]

(1) Auburn University, USA
(2) State University of New York, Albany, USA
(3) Auburn University, USA

No abstract available for this article.

No keywords available for this article.

Soares de Souza Geraldo, O'Neil Richard, Sampson G.: Several Characterizations for the Special Atom Spaces with Applications. Rev. Mat. Iberoam. 2 (1986), 333-355. doi: 10.4171/RMI/37